I am currently taking 1500 twice a day of Keppra and 150 of Vimpat twice a day. I have vision and fatigue as my two major side effects with Keppra and have talked with my doctor about switching medications. I would continue with the Vimpat, but switch my Keppra to either Lamictal or Briviact. I have done research on both, but would like to hear experiences people have had with both before I make any decisions.
Thank you in advance, I appreciate it!
Keppra has been known not to be very nice to patients on the drug including me during a time. Keppra will give you anxiety, mood swings, loss of balance and fatigue just to name a few. When taking it I had 8 side effects. I am using Briviact and it working pretty good. But once again everyone is different and side effects will vary. Talk to your doctor and ask 999 questions.
My son is on 350 mg of Lamictal in am and pm. He was on keppra and it made him crazy. So i made the Dr take him off it. He is also on Klonopin 1 mg in pm. Lamictal has dedinitely helped. He also takes some depression and anxiety meds. As you know that comes along with Epilepsy.
We never share your personal information with anyone.